# SDR UALA2009051501383

- Difficulty date: May 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unserviceable
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-H OVERWING SLIDE DOOR LATCHES REQUIRE REPLACEMENT DUE TO PLANNED SLIDE DEPLOYMENT. INSTALLED NEW SLIDE DOOR LATCHES. ADJUSTED LATCHES AS REQUIRED.
